Titel: Finite volume schemes for multidimensional hyperbolic systems based on the use of bicharacteristics
Sprache: Englisch
Autor/Autorin: Medviďová-Lukáčová, Mária 
Schlagwörter: multidimensional finite volume methods; Bicharacteristics; Hyperbolic systems; Wave equation; Euler equations
Erscheinungs­datum: Mär-2003
Zusammenfassung (englisch): 
In this survey paper we present an overview on recent results for the bicharacteristics based finite volume schemes, the so-called finite volume evolution Galerkin (FVEG) schemes. These methods were proposed to solve multidimensional hyperbolic conservation laws. They combine the usually conflicting design objectives of using the conservation form and following the characteritics, or bicharacteritics. This is realized by combining the finite volume formulation with approximate evolution operators, which use bicharacteristics of multidimensional hyperbolic system. In this way all of the infinitely many directions of wave propagation are taken into account. The main goal of this paper is to study long-time behaviour of the FVEG schemes. We present several numerical experiments which con¯rm the fact that the FVEG methods are well-suited for long-time simulations
URI: http://tubdok.tub.tuhh.de/handle/11420/137
DOI: 10.15480/882.135
Institut: Mathematik E-10 
Dokumenttyp: Vorabdruck (Preprint)
Lizenz: Unter Copyright Unter Copyright
Teil der Schriftenreihe: Preprints des Institutes für Mathematik 
Bandangabe: 59
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
rep59.pdf4,57 MBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

233
Letzte Woche
0
Letzten Monat
3
checked on 01.10.2022

Download(s)

174
checked on 01.10.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.